# SDR ASOA02315

- Difficulty date: June 5, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DECENT, THE CAPTAIN RECEIVED A FLAP FAIL MESSAGE WHEN SELECTING FLAPS TO EIGHT DEGREES.  EMERGENCY EQUIPMENT WAS REQUESTED AS A PRECAUTION.  A ZERO FLAP LANDING WAS PERFORMED.  LANDING WAS UNEVENTFUL.  MAINTENANCE CYCLED CIRCUIT BREAKERS 1F4 AND 2F4 AND DETERMINED PROPER OPERATION OF THE FLAP SYSTEM IAW AD.  AIRCRAFT OK FOR SERVICE.
